# SDR SWAA090256

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 72,562 hours, 54,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 312, BETWEEN STR 22R TO STR 23R.  REPAIRED FRAME PER EA.
